# SDR FDEA202306241091

- Difficulty date: June 24, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-300
- Aircraft serial: 63126
- Aircraft time: 3,131 hours, 1,619 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 114T24561
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

RH WING OUTBD LEADING EDGE, FUELING STATION DOOR HOLD-OPEN BRACKET AT INBD EDGE   OF DOOR IS CRACKED REMOVED AND REPLACED BRACKET IAW BAC DWG 114T2450, SHEET 1, REVISION J
